# SDR SWAA2018010518851

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 37,999 hours, 19,384 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: BCREF2597
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, NOSE GEAR LANDING LIGHT, FRONT PANEL, FAILED TO ILLUMINATE.  RELAMPED NOSE GEAR KORRY LIGHT PER SIP.
